# SDR J7SA2023110100375

- Difficulty date: October 24, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N369FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500382
- Aircraft time: 6,147 hours, 4,205 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: 4629001017
- Part serial: 0451
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAS ON GROUND. REPLACED #1 FLIGHT CONTROL ELECTRONICS (FCE). PERFORMED SATISFACTORY ELECTRONIC RIGGING CHECK. PERFORMED MULTIPLE SATISFACTORY OPS CHECKS OF THE FLAP SYSTEM WITH NO FAULTS OR DEFECTS. WORK COMPLETED IAW EMB 505 AMM 27-50-00.
